# SDR DL757020162

- Difficulty date: February 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 34,839 hours, 16,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80708
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND F/C EMERGENCY SEAT ROW LIGHTS INOP.  REPLACED BATTERY AND POWER SUPPLY.  ALSO REPLACED LIGHT ASSY ON SEAT ROW 6C.
